General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy Inst. Mat. i Mekh. UrO RAN:

Personal entry:
Save password
Forgotten password?

Trudy Inst. Mat. i Mekh. UrO RAN, 2017, Volume 23, Number 2, Pages 285–302 (Mi timm1430)  

This article is cited in 4 scientific papers (total in 4 papers)

Stability iterations and an evasion problem with a constraint on the number of switchings

A. G. Chentsovab

a Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: For an approach-evasion differential game, we consider a variant of the method of program iterations called stability iterations. A connection is established between the iterative procedure and the solution of an evasion problem with a constraint on the number of switchings: the stability iterations define the successful solvability set of the problem. It is proved that the evasion is possible if and only if the strict evasion is possible (i.e., the evasion with respect to neighborhoods of sets defining the approach-evasion game). We specify a representation of the strategies that guarantee the evasion with a constraint on the number of switchings. These strategies are defined as triplets whose elements are a multidimensional positional control strategy, a correction strategy realized as a mapping that takes a game position to a nonanticipating multifunctional on the trajectory space and defines the choice of the switching times, and a positive integer that satisfies the constraints on the number of switchings and specifies the number of switchings of the control. It is important that we use nonanticipating multifunctionals as a tool for generating the controls of the evading player. The paper is in line with the research carried out by N.N.Krasovskii's school on control theory and the theory of differential games.

Keywords: nonanticipating multifunctional, stability operator, correction strategy.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00505


Full text: PDF file (301 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.6
MSC: 49J15, 49K15, 93C15, 49N70
Received: 21.12.2016

Citation: A. G. Chentsov, “Stability iterations and an evasion problem with a constraint on the number of switchings”, Trudy Inst. Mat. i Mekh. UrO RAN, 23, no. 2, 2017, 285–302

Citation in format AMSBIB
\by A.~G.~Chentsov
\paper Stability iterations and an evasion problem with a constraint on the number of switchings
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2017
\vol 23
\issue 2
\pages 285--302

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Iteratsii stabilnosti i zadacha ukloneniya s ogranicheniem na chislo pereklyuchenii formiruemogo upravleniya”, Izv. IMI UdGU, 49 (2017), 17–54  mathnet  crossref  elib
    2. A. G. Chentsov, D. M. Khachai, “Relaksatsiya differentsialnoi igry sblizheniya-ukloneniya i metody iteratsii”, Tr. IMM UrO RAN, 24, no. 4, 2018, 246–269  mathnet  crossref  elib
    3. A. Chentsov, D. Khachay, “Towards a relaxation of the pursuit-evasion differential game”, IFAC PAPERSONLINE, 52:13 (2019), 2303–2307  crossref  isi  scopus
    4. A. G. Chentsov, D. M. Khachai, “Operator programmnogo pogloscheniya i relaksatsiya differentsialnoi igry sblizheniya–ukloneniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 30:1 (2020), 64–91  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:141
    Full text:22
    First page:6

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021